# SDR ASAA2023051143223

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,181 hours, 626 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 2 NO ENG START ON L IGN SYSTEM. GROUNDED - YES. REMOVED & REPLACED LH SIDE IGNITER OF ENG #2 REF B737-9 AMM 74-21-02.
